# SDR SWAA2023010980149

- Difficulty date: December 10, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; L/H SIDE PLATE HAS CORROSION AROUND FASTENER HOLES AT BS500+5 - BS500+17<[01] REMOVED DAMAGE PER SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED L H TRANSITION ANGLE FROM STA 480+8 TO STA 500I PER SRM 51-40-02.;[02] FABRICATED TRANSITION ANGLES 2EA FOR REPLACEMENT FROM STA 480+8 TO 500I INCORPORATING A SPLICE REPAIR AT STA 480+8 AND A SPLICE REPAIR AT 500E+ 10. PER SRM 53-00-53-2R-5. DRILLED PER SRM 51-40-05 AND COUNTERSINK PER SRM 51-40-08.;[03] TREATED NEW SECTIONS OF TRANSITION ANGLE AND REPAIR PARTS PER AMM 51-21-31 AND PRIMED PER AMM 51-21-72. OK TO ASSEMBLE PARTS AND INSTALL ON AIRCRAFT;[04] C/W INSP ITEM #3 OK TO ASSY AND INSTALL;[05] C/W INSP ITEM #2;[06] REMOVED AND REPLACED TRANSITION ANGLE FROM STA 500+5 -500I PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.
